MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number M10
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
It was reported "foreign objects found sticking out of caths.Causing longer times to cath, issues at school, and other complaints." photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
Investigation findings · foreign object analysis: o two small foreign objects detected via images.O object 1: approx.0.3-0.4mm in length, color similar to catheter.O object 2: extremely small (0.03mm diameter), almost invisible.O no physical samples available, making identification difficult.O review of 13 retained samples showed no similar foreign objects.· production process review: · personnel: trained staff followed standard inspection procedures.· machines: extruder yjc005 functioned normally, filtering system prevents contamination.· materials: raw material passed quality checks.· method: inspection guidelines specify foreign objects must be [?]0.3mm² and [?]3 per catheter.· environment & cleaning: no issues found; standard cleaning protocols were followed.· measurement: factory process and outgoing inspections showed compliance.Final conclusion · no abnormalities detected in production.· no similar foreign objects found in retained samples or factory environment.· due to missing physical samples, the root cause couldn't be determined.· this issue appears to be an isolated incident, so no corrective or preventive actions were taken.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key21729869
Report Number1049092-2025-00135
Device Sequence Number15650919
Product Code EZD
UDI-Device Identifier00815947020000
UDI-Public00815947020000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10
Device Lot Number23B14902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown